# SDR SWIA2020091052443

- Difficulty date: August 20, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 14,845 hours, 8,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT OUTBOARD FLOOR DOUBLER CORRODED AS MARKED FR 17-18.  C-HECK RO 9/6/2020.  REMOVED DAMAGED RT OUTBOARD FLOOR DOUBLER FR 17-18.  LOCATED, DRILLED AND INSTALLED NEW RT OUTBOARD FLOOR DOUBLER FR 17-18, REF EMB SRM.
